# SDR USAA2009081292095

- Difficulty date: July 19, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430121
- Part serial: 1338
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - DEBONDED LEFT INBOARD FORE FLAP AT WBL 117.63 TO WBL 121.38.  REPAIRED LEFT INBOARD FORE FLAP AT WBL 117.63 TO WBL 121.38 IAW B737-300 SRM 51-70-102R3.
